# SDR DALA2023082206845

- Difficulty date: August 21, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,974 hours, 44,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0667 R-1 WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM SILL, CHECKS NORMAL PER B757 AMM 52-11. (4748430)
